# SDR FDEA201410223332

- Difficulty date: October 22, 2014
- Submitted: October 22, 2014
- Operation: Air carrier
- Aircraft: N385FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46619
- Aircraft time: 82,840 hours, 34,121 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Panel
- Part number: AVB70651
- Part serial: FX123
- Condition: Delaminated
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP PANEL DELAMINATED RT SIDE NR 2 ENG.  R & R.
